# SDR ASAA0580091

- Difficulty date: February 10, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, FORWARD PAX (L-1) DOOR EMERGENCY EXIT SLIDE FAILED TO DEPLOY DURING TEST PER TASKCARD 28425002 STEP 2.  THE CAUSE WAS DETERMINED TO BE A BROKEN GIRT BAR-TO-SLIDE COVER LATCH LANYARD.  IT WAS BROKEN AT THE LATCH END.  THE ENTIRE EMERGENCY SLIDE ASSEMBLY, INCLUDING THE DEFECTIVE LANYARD, WAS SHIPPED TO ASA ENGINEERING FOR REVIEW.  A REPLACEMENT ASSEMBLY WAS INSTALLED ON AIRCRAFT.  (M)
